# SDR AALA202412269631

- Difficulty date: December 24, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N428AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 10299
- Aircraft time: 15,318 hours, 4,123 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 EMERGENCY EXIT DOOR DAMPER AND EMERGENCY OPERATION CYCLINDER PRESSURE LOW. SERVICED L2 EMERGENCY EXIT DOOR DAMPER AND EMERGENCY OPERATION CYCLINDER PER AMM 52-22-00.
